# SDR ASMF20190613005

- Difficulty date: April 6, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 16,926 hours, 6,117 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Condition: Damaged
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AS A FOLLOWING TO WORK ORDER 5336588 DUE TO VIBRATION INCREASING ON FAN / LPT MODULE AND MISSING MATERIAL ON CIRCUMFERENTIAL ABRADABLE AT RIGHT ENGINE INLET CASE. MAINTENANCE PERSONNEL REMOVED THE RIGHT ENGINE INLET CASE BLADES IAW AMM 72-21-02-000-801; THE ABRADABLE SHROUD WAS REPAIRED IAW AMM TASK 72-24-02-200-802-FOO PARAGRAPH 2.F AND RIGHT ENGINE INLET CASE BLADES WERE INSTALLED IAW AMM 72-21-02, TESTED CORRECT.
